Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 59, NWS Indianapolis, IN

March 11, 2016Bartholomew County, Johnson County, Shelby County, Indiana

NWS Indianapolis, IN issued this river flood warning at Mar 11, 2016, 10:08 AM EST for Bartholomew County, Johnson County, Shelby County, Indiana. It took effect at Mar 12, 2016, 7:00 AM EST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 11, 2016, 10:08 AM EST (15:08 UTC)
In effect from
Mar 12, 2016, 7:00 AM EST
Expired
Mar 13, 2016, 8:00 AM EDT
In force
24 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Bartholomew County, IN, Johnson County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Driftwood River near Edinburgh (DREI3). The gauge peaked at 9.75 ft at Mar 11, 2016, 7:00 PM EST.

actionminormoderate5101503/1103/1203/1303/14
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03363000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

088 
WGUS43 KIND 111508
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1008 AM EST FRI MAR 11 2016

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central and southern 
Indiana...

  Driftwood River...Flatrock River...White River...

.Lowland flooding will develop along rivers in central and southern 
Indiana. Significant flooding is not expected. Flooding will affect 
some local and state roads...low agricultural land and some river 
parks.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC005-081-145-120308-
/O.NEW.KIND.FL.W.0059.160312T1200Z-160313T1200Z/
/DREI3.1.ER.160312T1200Z.160312T1800Z.160313T0000Z.NO/
1008 AM EST FRI MAR 11 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Driftwood River near Edinburgh 2 SW.
* from Saturday morning to Sunday morning.
* At  9:30 AM Friday the stage was 9.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 11.1 feet by tomorrow early afternoon.  The river 
  will fall below flood stage by tomorrow evening.
* At 12.0 feet...Lowland flooding reported along Sugar Creek and Big 
  Blue River in southern Johnson County in March 2011.  Lowland 
  flooding begins along portions of the Driftwood River in northern 
  Bartholomew County.  Water is near CR 950N to Double Y Saddle Club.

&&

LAT...LON 3937 8601 3920 8597 3920 8591 3922 8592
      3922 8595 3936 8595             

$$

INC005-120307-
/O.NEW.KIND.FL.W.0060.160312T0000Z-160312T1800Z/
/FLCI3.1.ER.160312T0000Z.160312T0600Z.160312T1200Z.NO/
1008 AM EST FRI MAR 11 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Flatrock River near Columbus.
* from this evening to Saturday afternoon.
* At  9:30 AM Friday the stage was 9.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 11.3 feet by after midnight tomorrow.  The river will 
  fall below flood stage by tomorrow morning.
* At 12.0 feet...On April 6, 2011 after reaching 13 feet...Noblitt 
  Park...CR 400N and Owens Bend Park remained flooded.

&&

LAT...LON 3935 8589 3927 8593 3920 8595 3921 8592
      3926 8588 3934 8583             

$$

INC027-055-083-120307-
/O.NEW.KIND.FL.W.0061.160312T1647Z-160316T1030Z/
/ELLI3.1.ER.160312T1647Z.160315T0600Z.160315T2230Z.NO/
1008 AM EST FRI MAR 11 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Elliston.
* from Saturday morning to Wednesday morning.
* At  8:00 AM Friday the stage was 14.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and 
  continue to rise to near 18.4 feet by tomorrow evening.  The river 
  will fall below flood stage by Tuesday evening.
* At 18.0 feet...River approaching River Road north of CR 150 W in 
  Greene County.  Some low lying agricultural land begins to flood.

&&

LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
      3908 8694 3912 8692             

$$
2 follow-up statements
165 
WGUS83 KIND 111520
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1020 AM EST FRI MAR 11 2016

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Driftwood River...East Fork White River...Flatrock River...
  Muscatatuck River...White River...


.Already elevated river levels coupled with recent precipitation
have resulted in flooding along many points across central and
southern Indiana.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC005-081-145-121520-
/O.CON.KIND.FL.W.0059.160312T1200Z-160313T1200Z/
/DREI3.1.ER.160312T1200Z.160312T1800Z.160313T0000Z.NO/
1020 AM EST FRI MAR 11 2016

The Flood Warning continues for
  The Driftwood River near Edinburgh 2 SW.
* from Saturday morning to Sunday morning.
* At  9:30 AM Friday the stage was 9.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 11.1 feet by tomorrow early afternoon.  The river 
  will fall below flood stage by tomorrow evening.
* At 12.0 feet...Lowland flooding reported along Sugar Creek and Big 
  Blue River in southern Johnson County in March 2011.  Lowland 
  flooding begins along portions of the Driftwood River in northern 
  Bartholomew County.  Water is near CR 950N to Double Y Saddle Club.

&&

LAT...LON 3937 8601 3920 8597 3920 8591 3922 8592
      3922 8595 3936 8595             

$$

INC071-093-175-121519-
/O.EXT.KIND.FL.W.0038.000000T0000Z-160316T1200Z/
/SERI3.1.ER.160311T0801Z.160312T1200Z.160316T0000Z.NO/
1020 AM EST FRI MAR 11 2016

The Flood Warning continues for
  The East Fork White River at Seymour.
* until Wednesday morning.
* At  8:45 AM Friday the stage was 14.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.3 feet by 
  tomorrow evening. The river will fall below flood stage Tuesday 
  evening.
* At 16.4 feet...State Road 258 remained open after the river 
  rebounded quickly to this level in June 2010.  State Road 258 had 
  been flooded a few days earlier after river crested at 17.9 feet.

&&

LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
      3886 8599 3905 8583             

$$

INC093-101-121519-
/O.EXT.KIND.FL.W.0054.160314T0800Z-160318T0600Z/
/BEDI3.1.ER.160314T0800Z.160315T1800Z.160317T1800Z.NO/
1020 AM EST FRI MAR 11 2016

The Flood Warning continues for
  The East Fork White River near Rivervale.
* from late Sunday night to Friday March 18.
* At  9:30 AM Friday the stage was 15.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
  rise to near 21.4 feet by Tuesday early afternoon.  The river will 
  fall below flood stage by Thursday early afternoon.
* At 22.0 feet...A few local county roads begin to flood and are 
  impassable.  These include Buddha Road south of the gage and 
  Lawrenceport Road.  All local roads across the East Fork of the 
  White River are threatened by high water, and some are closed.  
  Flooding of agricultural lands in Lawrence County is in progress.

&&

LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
      3872 8631 3878 8613             

$$

INC005-121519-
/O.CON.KIND.FL.W.0060.160312T0000Z-160312T1800Z/
/FLCI3.1.ER.160312T0000Z.160312T0600Z.160312T1200Z.NO/
1020 AM EST FRI MAR 11 2016

The Flood Warning continues for
  The Flatrock River near Columbus.
* from this evening to Saturday afternoon.
* At  9:30 AM Friday the stage was 9.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 11.3 feet by after midnight tomorrow.  The river will 
  fall below flood stage by tomorrow morning.
* At 12.0 feet...On April 6, 2011 after reaching 13 feet...Noblitt 
  Park...CR 400N and Owens Bend Park remained flooded.

&&

LAT...LON 3935 8589 3927 8593 3920 8595 3921 8592
      3926 8588 3934 8583             

$$

INC071-093-175-121519-
/O.CON.KIND.FL.W.0055.160313T2125Z-160317T1608Z/
/WHLI3.1.ER.160313T2125Z.160314T1800Z.160317T1008Z.NO/
1020 AM EST FRI MAR 11 2016

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* from Sunday afternoon to Thursday afternoon.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.5 
  feet Monday early afternoon.
* At 20.0 feet...High water is noticed along the river.  Flood waters 
  in a few backyards.  A few roads are flooded.

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$

INC027-055-083-121519-
/O.CON.KIND.FL.W.0061.160312T1647Z-160316T1030Z/
/ELLI3.1.ER.160312T1647Z.160315T0600Z.160315T2230Z.NO/
1020 AM EST FRI MAR 11 2016

The Flood Warning continues for
  The White River at Elliston.
* from Saturday morning to Wednesday morning.
* At  8:00 AM Friday the stage was 14.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and 
  continue to rise to near 18.4 feet by tomorrow evening.  The river 
  will fall below flood stage by Tuesday evening.
* At 18.0 feet...River approaching River Road north of CR 150 W in 
  Greene County.  Some low lying agricultural land begins to flood.

&&

LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
      3908 8694 3912 8692             

$$

INC027-051-083-125-121519-
/O.EXT.KIND.FL.W.0041.160312T1800Z-160318T0045Z/
/FREI3.1.ER.160312T1800Z.160314T0600Z.160317T1245Z.NO/
1020 AM EST FRI MAR 11 2016

The Flood Warning continues for
  The White River at Edwardsport.
* from Saturday afternoon to Thursday evening.
* At  7:00 AM Friday the stage was 11.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 17.0 feet by early Monday morning.  The 
  river will fall below flood stage by Thursday morning.
* At 17.5 feet...Flooding closes Old Vincennes Road.  High water 
  crosses SR 358 on the Daviess County side just west of the levee.  
  Flooding begins to affect higher bottomlands.  Residential property
  of river cabins begins to flood.

&&

LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
      3877 8723 3885 8712             

$$

ILC185-INC027-051-083-125-121519-
/O.EXT.KIND.FL.W.0042.160312T0100Z-160320T1800Z/
/PTRI3.1.ER.160312T0100Z.160317T1200Z.160320T0600Z.NO/
1020 AM EST FRI MAR 11 2016

The Flood Warning continues for
  The White River at Petersburg.
* from this evening to Sunday March 20.
* At  9:30 AM Friday the stage was 15.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 18.9 feet by Thursday early afternoon.  The river will
  fall below flood stage by early Sunday morning.
* At 19.0 feet...Low bottomlands flood and flooding begins on higher 
  bottomlands.  State Road 257 may begin to flood if Shoals gage 
  reading is over 17 feet.  Private levees may be overtopped in many 
  cases.

&&

LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
      3851 8744 3850 8729 3852 8722   

$$

ILC185-INC051-083-121519-
/O.EXT.KIND.FL.W.0043.160312T1245Z-160321T1700Z/
/HAZI3.1.ER.160312T1245Z.160318T0000Z.160321T0500Z.NO/
920 AM CST FRI MAR 11 2016

The Flood Warning continues for
  The White River at Hazleton.
* from Saturday morning to Monday March 21.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.8 
  feet Thursday evening.
* At 20.0 feet...Most of the low bottomlands flood. Flooding begins in
  higher bottomlands. High water affects any residents in Pottsville 
  river cabins. Pottsville Road...North C Street on river side of 
  railroad tracks and Catt Street near U. S. Highway 41 are flooded. 
  Water is near or starting on Giro Road in the vicinity of submerged
  Pottsville Road. Oil stripped fields flood. Flood gates must be 
  installed at Hazleton.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$
659 
WGUS83 KIND 121449
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
949 AM EST SAT MAR 12 2016

...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...

  Driftwood River...


.The Driftwood River has crested below flood stage in
central Indiana.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC005-081-145-121519-
/O.CAN.KIND.FL.W.0059.000000T0000Z-160313T1200Z/
/DREI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
949 AM EST SAT MAR 12 2016

The Flood Warning is cancelled for
  The Driftwood River near Edinburgh 2 SW.
* At  8:30 AM Saturday the stage was 9.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 9.8 feet early
  Tuesday morning.


&&

LAT...LON 3937 8601 3920 8597 3920 8591 3922 8592
      3922 8595 3936 8595             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 11, 9:53 AM EST, 15 minutes earlier.

Area forecast discussion, Mar 11, 9:53 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
953 AM EST FRI MAR 11 2016

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 249 AM EST FRI MAR 11 2016

A SERIES OF LOW PRESSURE SYSTEMS WILL KEEP FREQUENT CHANCES FOR RAIN
ACROSS CENTRAL INDIANA FOR THE NEXT WEEK. TEMPERATURES WILL REMAIN
ABOVE AVERAGE INTO NEXT WEEK...BUT A COOLING TREND WILL BEGIN BY THE
END OF NEXT WEEK.

&&

.NEAR TERM.../TODAY/
ISSUED AT 249 AM EST FRI MAR 11 2016

DRIER AIR HAS WORKED INTO CENTRAL INDIANA WITH DEWPOINTS IN THE 30S
NORTH TO AROUND 40 SOUTH. THIS DRY AIR WILL REMAIN IN PLACE AS HIGH
PRESSURE ASSERTS ITS INFLUENCE ACROSS THE AREA TODAY. THUS WILL
CONTINUE WITH A DRY FORECAST.

SATELLITE IMAGERY SHOWS A STEADY FLOW OF HIGH CLOUDS INTO THE AREA
THANKS TO AN UPPER LOW OFF TO THE SOUTHWEST. EXPECT THIS TO CONTINUE
THROUGH THE DAY. HARD TO TELL AT THE MOMENT HOW THICK THE HIGH
CLOUDS ARE...BUT BELIEVE THERE WILL BE FILTERED SUNSHINE TODAY. WILL
GO WITH PARTLY CLOUDY FOR THE DAY AS A WHOLE.

LOWERED HIGH TEMPERATURES SOME THANKS TO THESE CLOUDS...WITH UPPER
50S NORTH TO LOWER 60S SOUTH.

&&

.SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/
ISSUED AT 249 AM EST FRI MAR 11 2016

FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE CLOSE
ENOUGH THAT A BLEND WAS USED.

HIGH PRESSURE SHOULD STILL HAVE ENOUGH INFLUENCE TO KEEP THE AREA
DRY THIS EVENING...BUT OVERNIGHT A WARM FRONT WILL APPROACH THE AREA
FROM THE SOUTH. AN EASTERLY FLOW AT THE SURFACE WILL HELP EAT AWAY
WITH ANY RAIN THAT DEVELOPS...SO LOWERED POPS EVERYWHERE...KEEPING
THE ENTIRE NORTH HALF DRY THROUGH THE NIGHT. IN THE SOUTH WENT
SLIGHT CHANCE TO LOW CHANCE CATEGORY POPS.

ON SATURDAY THE WARM FRONT WILL MOVE IN...BUT OVERALL FORCING AND
MOISTURE ARE NOT IMPRESSIVE. ALLOWED POPS TO GRADUALLY INCREASE FROM
SOUTH TO NORTH DURING THE DAY...BUT KEPT MOST OF THE FORECAST AREA
IN THE CHANCE CATEGORY.

SATURDAY NIGHT BETTER FORCING WILL MOVE IN THANKS TO AN UPPER LEVEL
LOW. WHILE THE LOW WILL BE OPENING UP AS IT MOVES INTO THE
AREA...FORCING AND MOISTURE STILL LOOK GOOD ENOUGH TO GO LIKELY TO
CATEGORICAL POPS. WENT HIGHEST POPS IN THE SOUTHWEST HALF...CLOSER
TO THE UPPER LOW.

WITH THE UPPER LOW /NOW REALLY A TROUGH/ STILL MOVING THROUGH ON
SUNDAY...WENT LIKELY POPS ALL AREAS. AS ANOTHER UPPER LOW MOVES TO
OUR SOUTH SUNDAY NIGHT...WENT LOW END LIKELY POPS AS BETTER
FORCING WILL BE OFF TO THE SOUTH.

SOME CONCERN THAT CONVECTION OFF TO THE SOUTH OF THE AREA WILL ROB
MOISTURE FROM THE AREA AND COULD RESULT IN LOWER CHANCES OF RAIN OR
AT LEAST LOWER RAINFALL AMOUNTS THROUGH THE SHORT TERM. WILL CONTINUE
TO MONITOR.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ISSUED AT 232 PM EST THU MAR 10 2016

AN ACTIVE PATTERN IS IN STORE FOR THE LONG TERM AS THE UPPER PATTERN
TRANSITIONS FROM AN UPPER TROUGH DIGGING OVER THE WEST AND EJECTING
SHORTWAVES TO A BROAD TROUGH COVERING MUCH OF THE CONTINENTAL U.S.
AN UPPER WAVE AND FRONTAL SYSTEM MOVE THROUGH CENTRAL INDIANA SUNDAY
NIGHT AND MONDAY BRINGING LIKELY RAIN TO THE AREA. SOME INSTABILITY
MAY BE AVAILABLE MONDAY AFTERNOON DEPENDING ON THE MODEL SOLUTION OF
CHOICE BUT FOR NOW WILL LEAVE THUNDER OUT UNTIL MORE AGREEMENT.
BRIEF UPPER RIDGING MOVES THROUGH LATE MONDAY NIGHT INTO TUESDAY
PROVIDING MOMENTARY DRY WEATHER AND TEMPERATURES WARMING INTO THE
70S FOR TUESDAY AND DECREASED POPS TO DRY DURING THAT TIME FROM
SLIGHT CHANCES. AFTER THAT MODEL AGREEMENT BREAKS DOWN AND
DIFFERENCES ON TIMING OF WAVES/PLACEMENT OF FRONTAL FEATURES LEADS
TO A LOW CONFIDENCE FORECAST. ACCEPTED INITIALIZATION OF SLIGHT TO
CHANCE POPS WITH NO CHANGES DURING THAT TIME. TEMPERATURES WILL STAY
MUCH WARMER THAN NORMAL DURING THE PERIOD.

&&

.AVIATION /DISCUSSION FOR THE 11/1500Z TAF ISSUANCE/...
ISSUED AT 953 AM EST FRI MAR 11 2016

SOME IFR/MVFR CEILINGS HAVE DEVELOPED OVER KBMG AND KIND. MOST MODEL
SOLUTIONS DON/T SHOW THEM AT ALL. HRRR SHOWS THESE MOVING OFF TO THE
EAST WITHIN THE NEXT COUPLE HOURS. RUC HAS THEM HANGING AROUND MUCH
OF THE DAY. FOR NOW LOOKING AT SATELLITE LOOP PREFER THE HRRR
SOLUTION. THUS WILL ADD A COUPLE HOUR TEMPO GROUP FOR THESE
LOWER CEILINGS AT KBMG AND KIND. PREVIOUS DISCUSSION FOLLOWS...

GOOD CONFIDENCE THAT VFR CONDITIONS WILL CONTINUE THROUGH THE TAF
PERIOD. WOULD NOT SOME LIGHT OVERRUNNING SHOWERS AFTER TOWARD 12Z AT
HUF AND BMG AND AFTER 15Z AT IND. FOR NOW...WILL BRING VCSH TO IND
AT 15Z SATURDAY. SHOULD ONLY SEE CIRRUS OVERHEAD TODAY AND WITH
INCREASING MID DECK TOWARD 12 SATURDAY.

NORTH AND NORTHEAST WINDS WILL BECOME EAST THIS AFTERNOON AND
TONIGHT AND LESS THAN 10 KNOTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....MK
AVIATION...MK/CP
Hazardous weather outlook, Mar 11, 4:30 AM EST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 AM EST FRI MAR 11 2016

INZ021-028>031-035>049-051>057-060>065-067>072-120930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
430 AM EST FRI MAR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: HIGH PRESSURE WILL PROVIDE DRY WEATHER INTO THE
EVENING. RAIN MAY MOVE INTO SOUTHERN AREAS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: RAIN CHANCES CONTINUE THROUGH NEXT WEEK. ISOLATED
THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY...AND AGAIN
MONDAY INTO TUESDAY ACROSS PARTS OF THE AREA. LIGHTNING AND GUSTY
WINDS WILL BE PRIMARY THREATS.

DISCUSSION: A FEW LOW PRESSURE SYSTEMS WILL KEEP RAIN CHANCES IN
THE FORECAST THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 10:08 AM ESTRiver Flood WarningINDBartholomew27 hr
Mar 11, 10:08 AM ESTRiver Flood WarningINDDaviess, Greene, Knox5 days

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.